International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 6, Number 2 (2014)

10 articles

  1. Absolute Monotonicity of Functions Related To Estimates of First Eigenvalue of Laplace Operator on Riemannian Manifolds

    Feng Qi, Miao-Miao Zheng

    Int. J. Anal. Appl. 6 (2014), 123–131

  2. Tripled Fixed Point Results for T-Contractions on Abstract Metric Spaces

    Hamidreza Rahimi, Calogero Vetro, Mujahid Abbas, Ghasem Soleimani Rad

    Int. J. Anal. Appl. 6 (2014), 132–138

  3. Estimation of Comparative Growth Properties of Entire and Meromorphic Functions in Terms of Their Relative Order

    Arkojyoti Biswas

    Int. J. Anal. Appl. 6 (2014), 139–143

  4. Approximating Fixed Points of Generalized Nonexpansive Mappings in Banach Spaces

    Bapurao C. Dhage

    Int. J. Anal. Appl. 6 (2014), 144–153

  5. Index Formulas for Countably φ-Set Contraction

    H. Salahifard, S. M. Vaezpour

    Int. J. Anal. Appl. 6 (2014), 154–163

  6. Bounds of Certain Dynamic Inequalities on Time Scales

    Deepak B. Pachpatte

    Int. J. Anal. Appl. 6 (2014), 164–169

  7. Hankel Determinant for a Class of Analytic Functions Related with Lemniscate of Bernoulli

    Ashok Kumar Sahoo, Jagannath Patel

    Int. J. Anal. Appl. 6 (2014), 170–177

  8. Growth and Complex Oscillation of Linear Differential Equations with Meromorphic Coefficients of [p,q] - φ Order

    Rabab Bouabdelli, Benharrat BELAIDI

    Int. J. Anal. Appl. 6 (2014), 178–194

  9. Fixed Point Theorem of Modified S-Iteration Process for Ciric Quasi Contractive Operator in CAT(0) spaces

    G. S. Saluja

    Int. J. Anal. Appl. 6 (2014), 195–204

  10. Topological Vector-Space Valued Cone Banach Spaces

    Nayyar Mehmood, Akbar Azam, Suzana Aleksic

    Int. J. Anal. Appl. 6 (2014), 205–219